| Model Number |
CQ2015A +23.5 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.One similar complaint type event was reported for units within the same lot.Lens was returned in liquid, in lens vial.Visual inspection found that the haptic was bent.(b)(4).
Event or Problem Description
The reporter stated "cq2015a was loaded into the cq cartridge, appeared to have the trailing haptic look kinked.Iol was delivered onto sterile table and the trailing haptic was kinked.It appears the msi-tm injector rod was bent in the upward position and that is why the trailing haptic was kinked.We did not have the lot number for the injector and the injector was trashed.No patient contact with product.Iol did not get implanted or touch the patient.No patient injury.We got another msi-tm injector, another cq cartridge and another cq iol and it was successfully implanted".